# SDR USAASB98135

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Turbofan
- Part number: 8012403
- Condition: Failed
- Location: Rt A/C Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1597 - CREW WAS UNABLE TO PRESSURIZE AIRCRAFT AFTER TAKEOFF FROM PIT.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT TURBOFAN AND THE LEFT MIXING CONTROL VALVE ASSY.  OPERATIONAL CHECK AND PRESSURIZATION CHECK GOOD ON GROUND.  (M)
